# SDR AC2A075799

- Difficulty date: May 29, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 263 hours
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 1064BH1436
- Condition: Shorted
- Location: Ignition
- Part time: 263 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MICRO SWITCH FAILED TO ENGAGE ENGINE STARTER OR HOLDING COIL. REPLACED SWITCH.
